home › The Candida Forum › Candida Questions › Need guidance from experts. Able, raster, dvjorge? › Reply To: Need guidance from experts. Able, raster, dvjorge?
raster;45381 wrote: QUESTION 2. You likely are going to have these yeast infections throughout your treatment die-off or not, cheating or not, so its likely related to other factors.
Thank you raster!
One question: Why am I likely going to have them throughout my treatment? If I’m starving/killing the yeast in my body, shouldn’t it be going away?
This upsets me because they’re the primary symptom I want to get rid of.
I just wrote this to shayfo, but I’ll also pose this question to you, since I’d like to know your take as well:
The one thing I do rely on to prove to myself that I’m right is that the smallest overdose of coconut oil or kefir can send me into bad gas/bloating pains and diarrhea, and lately, constant fatigue; so I KNOW that Die-Off must be occurring for probiotics/antifungals to disrupt my body like that. If I did NOT have a Candida infestation, I could consume CO and Kefir/Yogurt as much as I wanted without experiencing pain, right?
Again, thank you for your time and thoughtfulness.